Harmonic morphisms from solvable Lie groups

Martin Svensson, Sigmundur Gudmundsson

Research output: Contribution to journalJournal articleResearchpeer-review

Original languageEnglish
JournalMathematical Proceedings of the Cambridge Philosophical Society
Volume147
Pages (from-to)389-408
ISSN0305-0041
DOIs
Publication statusPublished - 2009

Cite this

@article{889a72d055d211deb5e8000ea68e967b,
title = "Harmonic morphisms from solvable Lie groups",
author = "Martin Svensson and Sigmundur Gudmundsson",
year = "2009",
doi = "10.1017/S0305004109002564",
language = "English",
volume = "147",
pages = "389--408",
journal = "Mathematical Proceedings of the Cambridge Philosophical Society",
issn = "0305-0041",
publisher = "Cambridge University Press",

}

Harmonic morphisms from solvable Lie groups. / Svensson, Martin; Gudmundsson, Sigmundur.

In: Mathematical Proceedings of the Cambridge Philosophical Society, Vol. 147, 2009, p. 389-408.

Research output: Contribution to journalJournal articleResearchpeer-review

TY - JOUR

T1 - Harmonic morphisms from solvable Lie groups

AU - Svensson, Martin

AU - Gudmundsson, Sigmundur

PY - 2009

Y1 - 2009

U2 - 10.1017/S0305004109002564

DO - 10.1017/S0305004109002564

M3 - Journal article

VL - 147

SP - 389

EP - 408

JO - Mathematical Proceedings of the Cambridge Philosophical Society

JF - Mathematical Proceedings of the Cambridge Philosophical Society

SN - 0305-0041

ER -